# SDR UIEA201806121109

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY THE L1 DOOR WAS FOUND INOPERATIVE.  THE EMERGENCY LIGHT WAS FOUND TO HAVE BULB NOT INSTALLED PROPERLY.  INSTALLED THE BULB CORRECTLY IAW AMM 33-51-06-902-082,  OPS CHECKED GOOD IAW 33-51-06 862-083.
